Works matching AU Mohammed, Wael
Results: 136
Properties for Close-to-Convex and Quasi-Convex Functions Using q -Linear Operator.
- Published in:
- Mathematics (2227-7390), 2025, v. 13, n. 6, p. 900, doi. 10.3390/math13060900
- By:
- Publication type:
- Article
Enhanced Electrocatalytic Performance of Nickel-Cobalt-Titanium Dioxide-Embedded Carbon Nanofibers for Direct Alcohol Fuel Cells.
- Published in:
- Journal of Composites Science, 2025, v. 9, n. 3, p. 125, doi. 10.3390/jcs9030125
- By:
- Publication type:
- Article
Investigation of New Optical Solutions for the Fractional Schrödinger Equation with Time-Dependent Coefficients: Polynomial, Random, Trigonometric, and Hyperbolic Functions.
- Published in:
- Fractal & Fractional, 2025, v. 9, n. 3, p. 142, doi. 10.3390/fractalfract9030142
- By:
- Publication type:
- Article
Cooperation in wireless networks: a game‐theoretic framework with reinforcement learning.
- Published in:
- IET Communications (Wiley-Blackwell), 2014, v. 8, n. 4, p. 740, doi. 10.1049/iet-com.2013.0817
- By:
- Publication type:
- Article
Abundant Elliptic, Trigonometric, and Hyperbolic Stochastic Solutions for the Stochastic Wu–Zhang System in Quantum Mechanics.
- Published in:
- Mathematics (2227-7390), 2025, v. 13, n. 5, p. 714, doi. 10.3390/math13050714
- By:
- Publication type:
- Article
Two-Dimensional Probability Models for the Weighted Discretized Fréchet–Weibull Random Variable with Min–Max Operators: Mathematical Theory and Statistical Goodness-of-Fit Analysis.
- Published in:
- Mathematics (2227-7390), 2025, v. 13, n. 4, p. 625, doi. 10.3390/math13040625
- By:
- Publication type:
- Article
Exact solutions of the stochastic Maccari system forced by multiplicative noise.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2023, v. 103, n. 5, p. 1, doi. 10.1002/zamm.202100199
- By:
- Publication type:
- Article
The exact solutions of the fractional-stochastic Fokas-Lenells equation in optical fiber communication.
- Published in:
- Electronic Research Archive, 2023, v. 31, n. 6, p. 1, doi. 10.3934/era.2023180
- By:
- Publication type:
- Article
On the Dynamical Behavior of Solitary Waves for Coupled Stochastic Korteweg–De Vries Equations.
- Published in:
- Mathematics (2227-7390), 2023, v. 11, n. 16, p. 3506, doi. 10.3390/math11163506
- By:
- Publication type:
- Article
On the Dynamics of Solitary Waves to a (3+1)-Dimensional Stochastic Boiti–Leon–Manna–Pempinelli Model in Incompressible Fluid.
- Published in:
- Mathematics (2227-7390), 2023, v. 11, n. 10, p. 2390, doi. 10.3390/math11102390
- By:
- Publication type:
- Article
Periodic Solutions for a Neutral System with Two Volterra Terms.
- Published in:
- Mathematics (2227-7390), 2023, v. 11, n. 9, p. 2204, doi. 10.3390/math11092204
- By:
- Publication type:
- Article
Solitary Wave Solution of a Generalized Fractional–Stochastic Nonlinear Wave Equation for a Liquid with Gas Bubbles.
- Published in:
- Mathematics (2227-7390), 2023, v. 11, n. 7, p. 1692, doi. 10.3390/math11071692
- By:
- Publication type:
- Article
The Soliton Solutions of the Stochastic Shallow Water Wave Equations in the Sense of Beta-Derivative.
- Published in:
- Mathematics (2227-7390), 2023, v. 11, n. 6, p. 1338, doi. 10.3390/math11061338
- By:
- Publication type:
- Article
Solitary Wave Solutions of the Fractional-Stochastic Quantum Zakharov–Kuznetsov Equation Arises in Quantum Magneto Plasma.
- Published in:
- Mathematics (2227-7390), 2023, v. 11, n. 2, p. 488, doi. 10.3390/math11020488
- By:
- Publication type:
- Article
Solutions to the (4+1)-Dimensional Time-Fractional Fokas Equation with M-Truncated Derivative.
- Published in:
- Mathematics (2227-7390), 2023, v. 11, n. 1, p. 194, doi. 10.3390/math11010194
- By:
- Publication type:
- Article
Solitary Wave Solutions for the Stochastic Fractional-Space KdV in the Sense of the M-Truncated Derivative.
- Published in:
- Mathematics (2227-7390), 2022, v. 10, n. 24, p. 4792, doi. 10.3390/math10244792
- By:
- Publication type:
- Article
The Analytical Solutions of the Stochastic mKdV Equation via the Mapping Method.
- Published in:
- Mathematics (2227-7390), 2022, v. 10, n. 22, p. 4212, doi. 10.3390/math10224212
- By:
- Publication type:
- Article
Wiener Process Effects on the Solutions of the Fractional (2 + 1)-Dimensional Heisenberg Ferromagnetic Spin Chain Equation.
- Published in:
- Mathematics (2227-7390), 2022, v. 10, n. 12, p. 2043, doi. 10.3390/math10122043
- By:
- Publication type:
- Article
The Optical Solutions of the Stochastic Fractional Kundu–Mukherjee–Naskar Model by Two Different Methods.
- Published in:
- Mathematics (2227-7390), 2022, v. 10, n. 9, p. 1465, doi. 10.3390/math10091465
- By:
- Publication type:
- Article
Brownian Motion Effects on the Stabilization of Stochastic Solutions to Fractional Diffusion Equations with Polynomials.
- Published in:
- Mathematics (2227-7390), 2022, v. 10, n. 9, p. 1458, doi. 10.3390/math10091458
- By:
- Publication type:
- Article
Effects of the Wiener Process on the Solutions of the Stochastic Fractional Zakharov System.
- Published in:
- Mathematics (2227-7390), 2022, v. 10, n. 7, p. 1194, doi. 10.3390/math10071194
- By:
- Publication type:
- Article
The Impact of the Wiener Process on the Analytical Solutions of the Stochastic (2+1)-Dimensional Breaking Soliton Equation by Using Tanh–Coth Method.
- Published in:
- Mathematics (2227-7390), 2022, v. 10, n. 5, p. 817, doi. 10.3390/math10050817
- By:
- Publication type:
- Article
Additive Noise Effects on the Stabilization of Fractional-Space Diffusion Equation Solutions.
- Published in:
- Mathematics (2227-7390), 2022, v. 10, n. 1, p. 130, doi. 10.3390/math10010130
- By:
- Publication type:
- Article
Fractional Dynamics of Vector-Borne Infection with Sexual Transmission Rate and Vaccination.
- Published in:
- Mathematics (2227-7390), 2021, v. 9, n. 23, p. 3118, doi. 10.3390/math9233118
- By:
- Publication type:
- Article
The Exact Solutions of Stochastic Fractional-Space Kuramoto-Sivashinsky Equation by Using (G ′ G)-Expansion Method.
- Published in:
- Mathematics (2227-7390), 2021, v. 9, n. 21, p. 2712, doi. 10.3390/math9212712
- By:
- Publication type:
- Article
Breather, lump and other wave profiles for the nonlinear Rosenau equation arising in physical systems.
- Published in:
- Scientific Reports, 2025, v. 15, n. 1, p. 1, doi. 10.1038/s41598-024-82678-z
- By:
- Publication type:
- Article
Study of mechanical and electrical properties through positron annihilation spectroscopy for ethylene-propylene-diene rubber biocomposites with treated wheat husk fibers.
- Published in:
- Scientific Reports, 2024, v. 14, n. 1, p. 1, doi. 10.1038/s41598-024-73594-3
- By:
- Publication type:
- Article
TOWARD AN APPROACH FOR CUTANEOUS LEISHMANIA TREATMENT.
- Published in:
- Our Dermatology Online / Nasza Dermatologia Online, 2013, v. 4, n. 1, p. 46, doi. 10.7241/ourd.20131.09
- By:
- Publication type:
- Article
Impact of White Noise on the Exact Solutions of the Stochastic Riemann Wave Equation in Quantum Mechanics.
- Published in:
- Symmetry (20738994), 2023, v. 15, n. 11, p. 2070, doi. 10.3390/sym15112070
- By:
- Publication type:
- Article
Solitary Solutions for the Stochastic Fokas System Found in Monomode Optical Fibers.
- Published in:
- Symmetry (20738994), 2023, v. 15, n. 7, p. 1433, doi. 10.3390/sym15071433
- By:
- Publication type:
- Article
The Solitary Solutions for the Stochastic Jimbo–Miwa Equation Perturbed by White Noise.
- Published in:
- Symmetry (20738994), 2023, v. 15, n. 6, p. 1153, doi. 10.3390/sym15061153
- By:
- Publication type:
- Article
Effects of M-Truncated Derivative and Multiplicative Noise on the Exact Solutions of the Breaking Soliton Equation.
- Published in:
- Symmetry (20738994), 2023, v. 15, n. 2, p. 288, doi. 10.3390/sym15020288
- By:
- Publication type:
- Article
Multiplicative Brownian Motion Stabilizes the Exact Stochastic Solutions of the Davey–Stewartson Equations.
- Published in:
- Symmetry (20738994), 2022, v. 14, n. 10, p. N.PAG, doi. 10.3390/sym14102176
- By:
- Publication type:
- Article
The Analytical Solutions of Stochastic-Fractional Drinfel'd-Sokolov-Wilson Equations via (G ′/ G)-Expansion Method.
- Published in:
- Symmetry (20738994), 2022, v. 14, n. 10, p. N.PAG, doi. 10.3390/sym14102105
- By:
- Publication type:
- Article
Impact of Brownian Motion on the Analytical Solutions of the Space-Fractional Stochastic Approximate Long Water Wave Equation.
- Published in:
- Symmetry (20738994), 2022, v. 14, n. 4, p. N.PAG, doi. 10.3390/sym14040740
- By:
- Publication type:
- Article
Exact Solutions of the (2+1)-Dimensional Stochastic Chiral Nonlinear Schrödinger Equation.
- Published in:
- Symmetry (20738994), 2020, v. 12, n. 11, p. 1874, doi. 10.3390/sym12111874
- By:
- Publication type:
- Article
The Psychometric Properties of the Arabized Jordanian Version of the Big Three Perfectionism Scale.
- Published in:
- Australasian Journal of Gifted Education, 2023, v. 32, n. 1, p. 16, doi. 10.21505/ajge.2023.0003
- By:
- Publication type:
- Article
The Urban Sustainability of the Egyptian Capital.
- Published in:
- Sustainability (2071-1050), 2023, v. 15, n. 3, p. 2329, doi. 10.3390/su15032329
- By:
- Publication type:
- Article
The Effect of Topical Application of Hyaluronic Acid on the Stability of Immediate Loaded Dental Implants in the Posterior Maxilla: Clinical and Animal Study.
- Published in:
- International Journal of Oral & Maxillofacial Implants, 2023, v. 38, n. 4, p. 775, doi. 10.11607/jomi.10100
- By:
- Publication type:
- Article
Role of Diffusion-Weighted Magnetic Resonance Imaging in the Diagnosis of Hepatic Focal Lesions.
- Published in:
- Egyptian Journal of Hospital Medicine, 2020, v. 80, n. 3, p. 958
- By:
- Publication type:
- Article
Relationship between LA Strain by 2D Speckle Tracking and LV Diastolic Function in Patient with Different Grades of LV Diastolic Dysfunction.
- Published in:
- Egyptian Journal of Hospital Medicine, 2019, v. 77, n. 4, p. 5413
- By:
- Publication type:
- Article
Anatomy, Biomechanics and Complications of Arthroscopic Anterior Cruciate Ligament Reconstruction.
- Published in:
- Egyptian Journal of Hospital Medicine, 2019, v. 74, n. 3, p. 608
- By:
- Publication type:
- Article
The effect of nursing interventions on urinary, bowel and sexual dysfunction among post‐radical prostatectomy patients.
- Published in:
- International Journal of Urological Nursing, 2023, v. 17, n. 1, p. 70, doi. 10.1111/ijun.12338
- By:
- Publication type:
- Article
Exemplifying the Potentials of Web Standards for Automation Control in Manufacturing Systems.
- Published in:
- International Journal of Simulation: Systems, Science & Technology, 2016, v. 17, n. 33, p. 1, doi. 10.5013/IJSSST.a.17.33.03
- By:
- Publication type:
- Article
EQ-5D-5L: a value set for Romania.
- Published in:
- European Journal of Health Economics, 2023, v. 24, n. 3, p. 399, doi. 10.1007/s10198-022-01481-7
- By:
- Publication type:
- Article
Does green inclusive leadership promote hospitality employees' pro-environmental behaviors? The mediating role of climate for green initiative.
- Published in:
- Service Industries Journal, 2023, v. 43, n. 1/2, p. 43, doi. 10.1080/02642069.2022.2120982
- By:
- Publication type:
- Article
Tuning the structural as well as optical characteristics of ZiF-8 thin coatings through inclusion of reduced graphene oxide: a comparative study.
- Published in:
- Optical & Quantum Electronics, 2025, v. 57, n. 1, p. 1, doi. 10.1007/s11082-024-07838-x
- By:
- Publication type:
- Article
The optical structures for the fractional chiral nonlinear Schrödinger equation with time-dependent coefficients.
- Published in:
- Optical & Quantum Electronics, 2024, v. 56, n. 9, p. 1, doi. 10.1007/s11082-024-06800-1
- By:
- Publication type:
- Article
Dynamical behavior of the fractional generalized nonlinear Schrödinger equation of third-order.
- Published in:
- Optical & Quantum Electronics, 2024, v. 56, n. 5, p. 1, doi. 10.1007/s11082-024-06626-x
- By:
- Publication type:
- Article
Soliton solutions for system of ion sound and Langmuir waves.
- Published in:
- Optical & Quantum Electronics, 2020, v. 52, n. 10, p. N.PAG, doi. 10.1007/s11082-020-02581-5
- By:
- Publication type:
- Article